MAUDE Adverse Event Report: MEDTRONIC, INC. DUAL CHAMBER TEMPORARY PACEMAKER; PULSE-GENERATOR, PACEMAKER, EXTERNAL

MEDTRONIC, INC. DUAL CHAMBER TEMPORARY PACEMAKER; PULSE-GENERATOR, PACEMAKER, EXTERNAL
Model Number 5392
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2026
Type of Reportable Event Malfunction

Brand Name
DUAL CHAMBER TEMPORARY PACEMAKER
Common Device Name
PULSE-GENERATOR, PACEMAKER, EXTERNAL
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key25753099
Report Number2182208-2026-41993
Device Sequence Number10427035
Product Code DTE
UDI-Device Identifier00763000162443
UDI-Public(01)00763000162443(11)181101
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K150246
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5392
Device Catalogue Number5392
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Initial Report FDA Received Date07/08/2026
Date Device Manufactured11/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown